Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Stomach pain, enema, stomach noise, sweating, loss of appetite. Bleeding when passing stool

Hi I ve been having stomach problems now for a week started one night when I got woke up from a stomach pain as if I had to use the I went and I couldn t stomach was in pain and I could not use the toilet so I took a anemia than I used the bathroom..nex day was had and my tummy was making noises all week and mild pains and sweating I even lost my appitite at one point so I went to the the doctor felt my stomach asked where the pain was and it was on the bottom of my belly..he said I showed no pain of appendicitis so he gave me some nesea pills to make the feeling of throwing up go away that helped me alot.but my stomach continued to make noise and pains still come and do but it s not as bad...but I ve still been constipated for more than a week and my doctor said not to take an I bought a stool softer seemed to not work and still having a hard time to use the bathroom it s big at times my but bleeds a little cuz it s big and hard I m wondering what should I do? I m to the point I want to take the anemia regardless what the doctor has said any advise please!!!!!:(
Asked On : Sun, 28 Oct 2012
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response

The stomach pain you had experienced might be an intestinal colic. Colicky pains usually occur on and off, severe in intensity and because of the severe pain you might have felt like throwing up and had sweating. The pain of appendicitis will be continuous and usually associated with vomiting and fever. You had mentioned that your stools are hard and you had bleeding while passing stools. Did you experience any pain at the anal region? If you had experienced any pain at the anal region, it might be due to small fissure. When we are constipated because of the hard stools sometimes small cut can occur what we call as Anal fissure. To get rid of these hard stools, stool softener is not the only treatment. You need to modify your diet. You need to take diet rich in fibre content ( Fruits and Vegetables). Its better to avoid non-vegetarian food for some days. You need to drink plenty of water (minimum 2 liters per day). It's not a good idea to take enema regularly.

My advice is to modify your diet and use stool softener simultaneously and if the problem persists, consult your surgeon immediately.

Good luck.
Answered: Sun, 28 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor